Hello! So i am on Tri- Sprintec and have been for about a year and a half. About 2 weeks ago I missed 2 pills 2, my Tuesday pill and then my Wednesday pill... I remembered on Thursday and then took both of them in the middle of the day. That Thursday, I got a brown discharge, it was off and on, but I've had it for over 2 weeks now. I've missed pulled before, and have only had some spotting for a day or two, not two weeks. It's a very thick brown, and varies in darkness. Not really read at all. It's accompanied by a little bit of cramping, and when I'm cramping I can usually tell that I'm gonna have more discharge when I go to the bathroom. I haven't had sex, my fiancé and I have kinda messed around without clothes on but he definitely has not inserted inside of me or ejaculated around me, so it's clearly not pregnancy, not even sure if that's a symptom anyways. My period is due this weekend, but I just want to make sure this is normal? Spotting/ brown discharge for 2 weeks after missing 2 pills, even if it's never happened to me again. Just want to make sure there's nothing wrong with me!! Thank you!
No responses have yet been posted. Add your response to this question.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2012 • 1 answer
Posted 22 Jul 2014 • 1 answer
Posted 5 Sep 2015 • 1 answer
Posted 28 Mar 2016 • 0 answers
Posted 5 Jan 2017 • 0 answers